# SDR AALA20050849

- Difficulty date: December 31, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1027/31DEC,  LEFT ENGINE COMPRESSOR STALLED ON CLIMB-OUT AT FL200. ENGINE PARAMETER AST IDLE APPEARED NORMAL.  ENGINE SHUTDOWN AS PRECAUTION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
